MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; SLIDJNG CORE, UHMPWE,8MM

ENCORE MEDICAL L.P. DJO SURGICAL; SLIDJNG CORE, UHMPWE,8MM
Catalog Number 400-142F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to pain & loosening.
 
Additional Manufacturer Narrative
Similar complaint report number: 1644408-2024-01524 involved a star ankle revision surgery due to patient pain.In both complaints, the original implantation occurred approximately 9 years prior to the revision surgery.There is limited information available regarding the original surgical technique and what occurred that could have contributed to the complaint event between the original and revision surgeries.There are many potential causes for bone overgrowth and pain; because the physiological conditions and details of what occurred in the nearly 13 years following the original surgery are unknown, the root cause will remain unknown at this time.

Brand Name
DJO SURGICAL
Common Device Name
SLIDJNG CORE, UHMPWE,8MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key21905964
Report Number1644408-2025-00452
Device Sequence Number4008886
Product Code NTG
UDI-Device Identifier00886385026947
UDI-Public00886385026947
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-142F
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale